# SDR HEEA082499

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,189 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 7645000801101
- Part serial: 245233
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED INDICATOR READING LOW. REPAIRED.
